# SDR SWAA2021091414617

- Difficulty date: September 3, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 45,236 hours, 27,137 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FOUND CORROSION UNDER LT WING L/E PANEL 521DB ; / [01] REMOVED ACCESS PANELS FOR REPAIR #521CB;521EB;521FB AND 521GB AS PER B-737-700-AMM-57-41-02-000; [08] FABRICATED REPAIR Z ANGLE (-1) MATERIAL 0.100 THICK BARE ALUMINUM 2024-0 AS PER EA-21-157-02597 STEP#2 FIG.2; [20] INSTALLED INTERCOSTAL AT LT WING L/E SS 65.5 FOR ACCESS REPAIR REF B737-7 SRM 51-40-02-0G-0; [21] LOCATED AND DRILLED HOLES AT Z REPAIR AND FILLER AS PER EA-21-157-02597; [22] VERIFIED STEPS 20 AND 21. OK TO TREAT AND PRIME REPAIR PARTS.; [23] TREATED AND PRIMED REPAIR AS PER B-737- AMM-51-21-72-370; [24] VERIFIED STEP 23. OK TO INSTALL REPAIR PARTS; [25] INSTALLED REPAIR SHIM (-3) REPAIR FILLER (-2) Z ANGLE (-1) AT LEFT WING OUTBOARD FIXED L/E AS PER EA-21-157-02597 PENDING NUT PLATE AND TOP COAT;
